# SDR N6WA20110730

- Difficulty date: July 20, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 15,271 hours, 10,531 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR OUTER HANDLE CAUTION MESSAGE.  PERFORMED OPS CHECK OF PASSENGER DOOR ON GROUND, SHOWED GREEN INCIATION ON EICAS, NO MESSAGE NOTED AT THIS TIME IAW AMM 52-70-04.  NO DEFECTS NOTED AT THIS TIME.
